# SDR FDEA202206061386

- Difficulty date: June 6, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 65,110 hours, 16,861 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  623     28-40  6983     06JUN22  CDG  OPEN  U  LOGPAGES:385994  ON DESCENT FLT 200 RECEIVED LEVEL 2 FUEL QUANTITY  FAULT TANK 1/3 FUEL QUANTITY LO - NOW W/ ARRIVED AT  CDG DECLARED EMERGENCY FUEL PER QRH ADVISED AS A  VALID ALERT.   PERFORMED FUEL MIGRATION INSPECTION/CHECK IAW AMM    28-22-00-6.TEST OK, NO MIGRATION FOUND.   PERFORMED TEST FQBU IAW 28-41-00-5, FOUND SEM IN                        FAULT, R&R'D SEM PER AMM 28-41-92-4-0. FQBU TEST                       PERFORMED FEW TIMES IAW AMM 28-41-00-5 ALL TEST                        PASSED
